# SDR UPS03241537

- Difficulty date: October 19, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- Aircraft time: 51,468 hours, 38,137 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  NLG WW BS 259 SUSPECT CRACKS AT RIVETS AT RT AFT PRESSURE PANEL FWD EDGE.  HFEC CONFIRMED CRACKS.  AREA CUT OUT IAW SRM 51-40-2 FIG 1.  HFEC CONFIRMS DEFECT FREE CUTOUT.  REPAIRED CUTOUT IAW SRM 51-40-2 FIG 1.
